Alert archive / New York / Small Craft Advisories in 2021
Small Craft Advisory 60, NWS New York, NY
NWS New York, NY issued this small craft advisory at Jun 5, 2021, 3:47 AM EDT. It took effect at Jun 5, 2021, 5:00 AM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2021, 3:47 AM EDT (07:47 UTC)
- In effect from
- Jun 5, 2021, 5:00 AM EDT
- Expired
- Jun 6, 2021, 3:25 AM EDT
- In force
- 22 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
039 WHUS71 KOKX 050747 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 347 AM EDT Sat Jun 5 2021 ANZ350-353-052100- /O.NEW.KOKX.SC.Y.0060.210605T0900Z-210606T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 347 AM EDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet expected. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 6 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
5 follow-up statements
151 WHUS71 KOKX 050908 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 508 AM EDT Sat Jun 5 2021 ANZ350-353-052215- /O.NEW.KOKX.MF.Y.0006.210605T0908Z-210605T1300Z/ /O.CON.KOKX.SC.Y.0060.000000T0000Z-210606T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 508 AM EDT Sat Jun 5 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1/4 NM or less. For the Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...For the Dense Fog Advisory, until 9 AM EDT this morning. For the Small Craft Advisory, until 6 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ ANZ331-332-340-345-051300- /O.NEW.KOKX.MF.Y.0006.210605T0908Z-210605T1300Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 508 AM EDT Sat Jun 5 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Dense fog will reduce visibility to 1 NM or less. * WHERE...Long Island Sound east of Port Jefferson and New Haven, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
199 WHUS71 KOKX 050917 CCA MWWOKX URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service New York NY 517 AM EDT Sat Jun 5 2021 ANZ350-353-052215- /O.COR.KOKX.MF.Y.0006.210605T0916Z-210605T1300Z/ /O.COR.KOKX.SC.Y.0060.000000T0000Z-210606T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 517 AM EDT Sat Jun 5 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 NM or less. For the Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...For the Dense Fog Advisory, until 9 AM EDT this morning. For the Small Craft Advisory, until 6 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ ANZ331-332-340-345-051300- /O.NEW.KOKX.MF.Y.0006.210605T0917Z-210605T1300Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 517 AM EDT Sat Jun 5 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Dense fog will reduce visibility to 1 NM or less. * WHERE...Long Island Sound east of Port Jefferson and New Haven, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
032 WHUS71 KOKX 051303 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 903 AM EDT Sat Jun 5 2021 ANZ350-353-052215- /O.EXP.KOKX.MF.Y.0006.000000T0000Z-210605T1300Z/ /O.CON.KOKX.SC.Y.0060.000000T0000Z-210606T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 903 AM EDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... ...DENSE FOG ADVISORY HAS EXPIRED... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 6 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-332-340-345-051415- /O.EXP.KOKX.MF.Y.0006.000000T0000Z-210605T1300Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 903 AM EDT Sat Jun 5 2021 ...DENSE FOG ADVISORY HAS EXPIRED... Visibilities continue to improve on the waters this morning, therefore the Dense Fog Advisory was allowed to expire. $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
097 WHUS71 KOKX 051920 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 320 PM EDT Sat Jun 5 2021 ANZ350-353-061000- /O.CON.KOKX.SC.Y.0060.000000T0000Z-210606T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 320 PM EDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 6 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
969 WHUS71 KOKX 060725 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 325 AM EDT Sun Jun 6 2021 ANZ350-353-060830- /O.CAN.KOKX.SC.Y.0060.000000T0000Z-210606T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 325 AM EDT Sun Jun 6 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have fallen below criteria. The advisory has therefore been canceled. $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 1:40 AM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 5, 1:40 AM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service New York NY
140 AM EDT Sat Jun 5 2021
.SYNOPSIS...
A weak low pressure trough remains nearby into Saturday. High
pressure will then build to the west this weekend. A hot air
mass will continue to build in for the first half of next week,
followed by a cold frontal passage Wednesday night into
Thursday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Expanded the fog across the cwa, and went patchy dense for ern
CT. If coverage become widespread, and advy may be needed for
some areas.
Lows tonight will be mostly in the 60s, with some mid/upper 50s
possible in the valleys well NW of NYC and in the Long Island
Pine Barrens.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
It now appears that temps on Sat will be warmer than previously
forecast, as sfc high pressure builds from the west, heights
rise aloft, and H8 temps warm to +18C.This supports high temps
in the mid 90s in the urban corridor of NE NJ and lower 90s in
most areas away from the coast, where high temps should still
reach the upper 70s to mid 80s. Max heat index values on Sat
should reach 95 in the urban corridor of NE NJ, with lower 90s
elsewhere in the lower elevations from NYC north/west.
Low temps Sat night should range from the lower 70s in/around
NYC to the 60s most elsewhere. With dewpoints in the lower 60s,
nighttime conditions should not be as uncomfortable as with
typical summer heat.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
The main story during this long term period will be the hot and
somewhat humid conditions Sunday through Wednesday as a Bermuda
high sets up and remains over the western Atlantic. A frontal
boundary will remain to our north and will very slowly approach
during the week.
With high pressure centered to the east, a southwesterly flow
will set up across the region. This will pump in heat and
humidity. Heights aloft will build and 850 hPa temperatures will
rise to 16 to 19 C. These conditions will allow max temperatures
to climb into the upper 80s and 90s Sunday through Tuesday.
Closer to the coast, A southerly wind component will keep Long
Island and most of CT cooler than the rest of the area. With dew
points in the lower 60s, we should fall short of heat advisory
headlines as heat index values remain below 95.
Temperatures drop slightly for Wednesday, but more so for Thursday
as the cold front moves through.
Mainly dry conditions are expected on Sunday and Monday, however a
few diurnally driven storms will be possible Monday afternoon across
the far western portions of the CWA. A slightly better chance of
showers and thunderstorms come on Tuesday, and eventually the better
chance of storms on Wednesday just ahead of the cold front.
Another chance of showers will be possible on Friday as a shortwave
approaches from the west.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
A weak through of low pressure remains in the vicinity through
Saturday.
Primarily VFR tonight. LIFR and VLIFR in stratus and fog will
remain across coastal Connecticut and across portions of Long
Island, east of the NYC terminals. KSWF, and possibly KHPN, may
become LIFR in stratus and fog after 08Z. Conditions improve to
VFR after 12Z.
A light SW, to light and variable, flow is expected overnight
with SW to W increasing to 10-15kt by midday. Gusts up to 20kt,
and at times as high as 25kt, are likely in the afternoon,
especially away from the immediate coast. Winds and gusts
diminish around 00Z Sunday.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Amendments are possible, mainly at KJFK for stratus and fog
through early this morning. Otherwise, no unscheduled
amendments expected.
.OUTLOOK FOR 06Z SUNDAY THROUGH WEDNESDAY...
.Saturday night through Sunday...VFR.
.Monday through Wednesday...Mostly VFR with a chance of MVFR in
showers and thunderstorms mainly Tuesday and Wednesday
afternoon/evening.
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
&&
.MARINE...
Seas have subsided below 5 ft on the ocean waters east of
Moriches Inlet. Winds and seas will remain below SCA criteria
through Wednesday with high pressure south of the waters.
&&
.HYDROLOGY...
No hydrologic concerns are expected through next week.
&&
.TIDES/COASTAL FLOODING...
There is a high risk of rip currents at the ocean beaches Saturday
and a moderate risk of rip currents Sunday.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Rip Current Risk through this evening for NYZ075-080-081-
178-179.
NJ...None.
MARINE...None.
&&
AVIATION...METHazardous weather outlook, Jun 4, 6:01 PM EDT, 9 hours 46 minutes before
Hazardous Weather Outlook National Weather Service New York NY 601 PM EDT Fri Jun 4 2021 ANZ335-338-345-353-355-CTZ005>010-NJZ002-004-006-103>108-NYZ067>074- 078-176-177-052215- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Fairfield- Northern New Haven-Northern Middlesex-Northern New London- Southern Fairfield-Southern New Haven-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northwest Suffolk-Northern Queens- Northern Nassau- 601 PM EDT Fri Jun 4 2021 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ075-080-178-179-052215- Kings (Brooklyn)-Southwest Suffolk-Southern Queens-Southern Nassau- 601 PM EDT Fri Jun 4 2021 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-340-350-CTZ011-012-NYZ079-052215- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- Moriches Inlet NY to Montauk Point NY out 20 nm-Southern Middlesex- Southern New London-Northeast Suffolk- 601 PM EDT Fri Jun 4 2021 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut and southeast New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ081-052215- Southeast Suffolk- 601 PM EDT Fri Jun 4 2021 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Jun 4, 9:47 PM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
947 PM EDT FRI JUN 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG 1 SW WEST SHORE EXPRESS 40.59N 74.18W
06/04/2021 RICHMOND NY EMERGENCY MNGR
4 TREES REPORTED DOWN.
0401 PM TSTM WND DMG 2 SSE MIDTOWN MANHATTAN 40.75N 73.95W
06/04/2021 QUEENS NY EMERGENCY MNGR
6 TREES REPORTED DOWN.
0408 PM HAIL ASTORIA 40.78N 73.91W
06/04/2021 M1.50 INCH QUEENS NY PUBLIC
PING PONG BALL SIZED REPORTED.
0451 PM MARINE TSTM WIND NYC/LA GUARDIA 40.78N 73.88W
06/04/2021 M45 MPH QUEENS NY ASOS
39 KT WIND GUST REPORTED.
0358 PM TSTM WND DMG MIDTOWN MANHATTAN 40.77N 73.97W
06/04/2021 NEW YORK NY PUBLIC
TREE DOWN AT THE INTERSECTION OF 9TH AVE.
AND 45TH ST.
0402 PM TSTM WND DMG 1 NW NEW YORK 40.79N 73.98W
06/04/2021 NEW YORK NY EMERGENCY MNGR
3 TREES REPORTED DOWN.
0402 PM TSTM WND DMG 2 WSW CROWN HEIGHTS 40.66N 73.98W
06/04/2021 KINGS NY EMERGENCY MNGR
29 TREES REPORTED DOWN.
0407 PM TSTM WND DMG 2 W CROWN HEIGHTS 40.67N 73.98W
06/04/2021 KINGS NY PUBLIC
LARGE BRANCHES DOWNED. 60-70 MPH WINDS
ESTIMATED.
0405 PM TSTM WND DMG MOTT HAVEN 40.82N 73.91W
06/04/2021 BRONX NY EMERGENCY MNGR
5 TREES REPORTED DOWN.
0341 PM HAIL SCOTCH PLAINS 40.63N 74.37W
06/04/2021 M1.25 INCH UNION NJ PUBLIC
HALF-DOLLAR SIZED HAIL REPORTED.
0342 PM HAIL FANWOOD 40.64N 74.39W
06/04/2021 M1.00 INCH UNION NJ BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED.
0357 PM HAIL EDGEWATER 40.82N 73.98W
06/04/2021 M1.25 INCH BERGEN NJ PUBLIC
HALF-DOLLAR SIZE HAIL REPORTED.
0356 PM MARINE TSTM WIND 1 SW BATTERY PARK 40.70N 74.02W
06/04/2021 M51 MPH ANZ338 NY AWOS
44 KT WIND GUST REPORTED.
0400 PM MARINE TSTM WIND 2 N TOMPKINSVILLE 40.66N 74.06W
06/04/2021 M62 MPH ANZ338 NY MESONET
54 KT WIND GUST REPORTED.
0447 PM MARINE TSTM WIND 1 S MAMARONECK 40.92N 73.73W
06/04/2021 M49 MPH ANZ335 NY MESONET
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 1
S MAMARONECK. 43 KT WIND GUST.
0634 PM TSTM WND DMG 2 NE EAST HAMPTON 41.59N 72.47W
06/04/2021 MIDDLESEX CT PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
&&Special weather statement, Jun 5, 12:03 AM EDT, 3 hours 44 minutes before
Special Weather Statement National Weather Service New York NY 1203 AM EDT Sat Jun 5 2021 CTZ006>008-010>012-050615- Northern New Haven-Northern Middlesex-Northern New London- Southern New Haven-Southern Middlesex-Southern New London- 1203 AM EDT Sat Jun 5 2021 Patchy dense fog will reduce visibilities to a quarter mile or less at times through the early morning hours. Extra caution should be used if traveling.
Special weather statement, Jun 5, 2:12 AM EDT, 1 hour 35 minutes before
Special Weather Statement National Weather Service New York NY 212 AM EDT Sat Jun 5 2021 CTZ006>008-010>012-050815- Northern New Haven-Northern Middlesex-Northern New London- Southern New Haven-Southern Middlesex-Southern New London- 212 AM EDT Sat Jun 5 2021 Patchy dense fog will reduce visibilities to a quarter mile or less at times through the early morning hours. Extra caution should be used if traveling.
Special weather statement, Jun 5, 3:43 AM EDT, 4 minutes before
Special Weather Statement National Weather Service New York NY 343 AM EDT Sat Jun 5 2021 CTZ006>008-010>012-NYZ079-081-051200- Northern New Haven-Northern Middlesex-Northern New London- Southern New Haven-Southern Middlesex-Southern New London- Northeast Suffolk-Southeast Suffolk- 343 AM EDT Sat Jun 5 2021 Patchy dense fog will reduce visibilities to a quarter mile or less at times this morning. Extra caution should be used if traveling.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:08 AM EDT | Marine Dense Fog Advisory | OKX | 4 hr | |
| Jun 5, 4:46 PM EDT | Rip Current Statement | OKX | Nassau, Suffolk | 28 hr |
| Jun 5, 5:06 AM EDT | Dense Fog Advisory | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 4 hr |
Nearby
Small Craft Advisories in New York, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.